What are the common children's cold and fever medications and fever reducers used when children have a cold or fever?
What are the common children's cold and fever medications and fever reducers used when children have a cold or fever?
As the saying goes, "the sick are desperate for medicine," and parents often make "the sick are desperate for medicine" thing. More than ninety percent of colds are caused by viral infections, but many parents see their children have problems and give their children "cephalosporin", eat "amoxicillin". Before coming to the hospital, more than ninety percent of parents feed their children a variety of drugs at home. In fact, many drugs are completely unnecessary.
The use of medication for children is not standardized and precise enough. China's pediatric clinicians developed the Chinese Expert Consensus on Standardized Diagnosis and Treatment of the Common Cold in Children in 2013, which emphasizes:The common cold is self-limiting and does not require medication for mild symptoms.(it's getting better on its own without medication).Symptoms significantly affect daily life need to take medication, mainly symptomatic treatment, pay attention to rest, appropriate hydration, to avoid secondary bacterial infection.
Since most commercially available pediatric cold and flu medications are compounded and do not meet the requirements for precision medication, ibuprofen or acetaminophen alone is recommended for fever reduction when a child has a fever (greater than 38.5 degrees Celsius). Other combination preparations containing ibuprofen or acetaminophen may cause more harm than good due to the presence of other medications such as nasal decongestants (pseudoephedrine hydrochloride), antihistamines (chlorpheniramine maleate), and cough suppressants (dextromethorphan hydrobromide), which can have increased toxicity when used in high doses.
Of course, some proprietary Chinese medicines have been proven to be effective in treating colds. However, it is necessary for medical personnel to recognize whether it is a wind-heat, wind-cold or internal injury type of cold in order to prescribe the right medicine. Jinlian Qinghe Totem Tablets, Pediatric Oral Liquid for Lung-Heat Cough and Asthma, Jinzhen Oral Liquid, etc. are effective to a certain extent.
Thank you for your question.
(1) To reduce fever in children, the classic antipyretics are recommended: acetaminophen and ibuprofen; pay attention to the age of the child and the dosage to be given, and administer the recommended dosage according to the instructions;
(2) For children over 4 years of age, there are options for compounded cold and flu medicines: pediatric aminoglutethimide granules, pediatric aminophenol xanthanamine granules, mephentermine, pseudo mephentermine, and so on;
For compounded cold remedies, they typically contain ingredients such as acetaminophen (antipyretic effect), chlorpheniramine (relieves symptoms such as runny nose and sneezing), dextromethorphan (cough suppressant), pseudoephedrine (relieves symptoms of nasal congestion), guaiacol glyceryl ether (reduces phlegm), amantadine (antiviral), and caffeine (counteracts the drowsiness caused by antiallergics);
(3) For children under 4 years of age, a single active ingredient can be chosen to counteract cold symptoms. If you can choose a single active ingredient, try to choose a single ingredient medicine. For example, if a child has a cough with phlegm, you can choose Ambroxol granules or acetylcysteine granules;
(4) For children with colds and fevers, three parts treatment, seven parts care. It can be seen that the care of children after a cold is also very important.
(5) Warm reminder: children using cold and flu medicines, should avoid repeated use of drugs, should read the instructions carefully before use, according to the instructions of the recommended dosage and the number of times to give medicine; cold and flu is usually caused by viruses, avoid the abuse of antibiotics; cold and flu, drink a lot of books, pay attention to rest, and strengthen the resistance;
I hope you find it helpful!
The authoritative interpretation of Pharmaceutical Affairs, unauthorized reproduction, plagiarism will be punished.
As a baby father, the child cold and fever know, each cold and fever, means a battle without smoke, the child is sick all the family concern, all hope that the child can be as soon as possible fever recovery, then choose the drug is very test of parental wisdom, here combined with their own experience to recommend commonly used children's cold medicines and antipyretic (it is worth reminding that, if the fever is serious or poor mental condition must see the (It is worth reminding that if the fever is severe or the mental condition is poor, it is necessary to see a pediatrician, so as not to delay the condition by self-medication:)
Commonly used children's cold medicine
Many people think that cold medicines are generally very safe for infants and young children to use, in fact, this is not the case, as early as 2007, the U.S. FDA on the adverse reaction to the reported statistics found that there are 69 cases of overdose deaths due to the use of cold medicines containing paracetamol and other anti-allergic ingredients, most of which are infants and young children under the age of 2 years! Since then, American pediatricians have reached a consensus that cold and flu medicines are prohibited for infants and children under 2 years of age, are not recommended for children under 4 years of age, and that children between 4 and 6 years of age should use cold and flu medicines under the guidance of a doctor. Therefore, the use of cold and flu remedies for children needs to be determined by age.
Children 4 years of age and older use one of the compounded cold remedies such as pediatric aminophenol xanthanamine tablets, phenmetrazine suspension, and pediatric aminophenol alkylamine granules under the direction of a physician.
Children under 4 years old have poor metabolism ability of liver and kidney, should avoid compound cold medicine, to prevent the damage of drugs to the liver and kidney, cold and flu can be symptomatic use of drugs, such as phlegm medicine selection of carboxymethyl stannum oral solution or ambroxol oral solution, try to choose a single component of the drug.
If the doctor determines that a child's cold is considered to be caused by influenza, oseltamivir granules (antiviral) or amantadine (antiviral) may be used, and if there is a combination of bacterial infections, such as cefaclor dry suspension (anti-bacterial) or azithromycin dry suspension (anti-bacterial) may be used.
Commonly used antipyretics for children
Widely used around the world and recommended by the World Health Organization, fever-reducing medications that are available to young and old, affordable, and safe for use are two classic oral medications: acetaminophen and ibuprofen.
Here is a special reminder to parents and friends to pay attention to the traditional eliminated antipyretic drugs should not be used anymore, such as anacin tablets, depo tablets, nimesulide, should not be given to children again, because they are potentially toxic to children's liver and kidney.
For fever, when the situation with drugs can refer to the following principles of treatment: usually, because the fever is the body's immune response to external bacteria, viruses or foreign objects, not all fever immediately need to use antipyretic drugs. If the temperature is below 38.5 degrees (note that the value of 38.5 degrees is only a reference value, combined with the child's mental performance), you can observe for a period of time, do not need to use fever-reducing medication or go to the hospital immediately, unless there are other very obvious discomfort such as coughing violently or pain and other special symptoms. If the temperature reaches 38.5 degrees or above, combined with the symptoms, if there is poor spirit, fatigue or loss of appetite, or other obvious physical discomfort, you can take antipyretic drugs.
Finally, a special reminder:Sometimes there may be other diseases behind the cold and fever, perhaps parents see only the symptoms of the manifestation of many causes of fever, if the baby fever at the same time there is a bitter and no rest, such as poor mental health or other symptoms of discomfort, should be the first time to go to the doctor to find out the cause of the disease!
Hello, I am a pharmacist in charge and I can help you with this question.
Children with colds and fevers, if the child is still in good spirits, can eat, can run, as parents do not rush to use antipyretics.
Doctors generally recommend that children consider fever-reducing medications only when their fever is over 38.5°C.
One other thing to use is to find out what kind of cold it is, is it the common cold or the flu?
For fever reduction only, only acetaminophen and ibuprofen are recommended for children, which are safer, but should be used strictly according to the instructions for dosage.
common cold
There is a consensus that colds are a self-limiting disease. Because most colds are caused by viruses, and the viruses that cause colds are highly mutable, no specific drugs have been developed to date.
Adults and children alike catch a few colds each year, most of which clear up within a week.
Cold remedies on the market are symptomatic and most of them contain ingredients such as acetaminophen, chlorpheniramine maleate, and artificial oxalic acid. Among them, acetaminophen is used to reduce fever and relieve pain, chlorpheniramine maleate is used to relieve sneezing, runny nose and other symptoms. Artificial oxalic acid is used to remove heat and toxins.
If a child uses a cold medicine that contains acetaminophen, he or she should not be using any other single-ingredient fever-reducing medication, such as acetaminophen drops, ibuprofen suspension, etc. Other cold medicines with similar ingredients should also not be taken, as this can result in an overdose and cause toxicity.
influenza
In the case of influenza, it is also self-limiting, but the use of antiviral medication can provide relief and reduce the duration of the illness.
Oseltamivir, for example.
1. For the treatment of influenza A and B in adults and children aged 1 year and over (oseltamivir phosphate is effective in the treatment of influenza A and B, but there are not yet many data on the clinical use of influenza B). ,,
2. For the prevention of influenza A and B in adults and adolescents aged 13 years and over.
It is generally recommended that treatment should begin on the first or second day of the initial cold (ideally within 36 hours).
Acetaminophen and ibuprofen are also recommended if there is a fever.
Hand typing is not easy, please move your fingers , click to follow.
Any questions about medication, please leave a comment or private message and be sure to respond!
The above is for reference only and is not to be used as a basis for medication or diagnosis, please consult a regular hospital for details!
For fever and cold remedies, the common ones are Cold & Flu Punch, Cold & Flu Tablets, Xiao Chai Hu Punch, usually with an anti-viral oral solution. Ibuprofen is also used to reduce fever. Fever can also be reduced with physical cooling, if not more than 38.5 degrees, it is recommended to physical cooling mainly, it is best not to take fever-reducing drugs, you can exercise the resistance of young children!
Children with colds and fevers, generally commonly used antipyretic drugs, common ibuprofen, ribavirin granules, small Chaihu and other drugs, generally baby in the fever, the temperature is lower than 38.5 degrees Celsius, it is best to choose the physical cooling, I generally choose to give the baby a hot bath, in the paste fever stickers, and then with warm water to the baby to wipe his body, fever, try to get the baby to drink more lukewarm water, so that the baby to pull more urine! The fever will be reduced if you have a fever, and if you have a fever, you will have a fever.
When the baby has a fever, it is recommended that the baby's physical state according to the choice of medication, do not recommend blind use of drugs, it is best to through the baby's physical examination, under the guidance of the doctor to choose the drug, so that the effect is better.
caveat
In normal times, it is best to pay attention to promote the baby's digestion and absorption, and in normal times can also drink more water, pay attention to the diet of light, do not eat spicy stimulating food during the fever.


Hello, children with colds usually have more infections and fevers.
Cold and flu medicine, in the use of we generally give are going to choose proprietary Chinese medicine compound preparation and children easy to accept the drug, the general use of inflammation aspects of the buspirone oral solution, double Huanglian oral solution, antiviral oral solution, Banlangen granules, compound cold and flu Ling and other drugs;
Fever medicine, there are two cases, one is infection, one is accumulation of food, the latter occurs more often, accumulation of food is more serious when the first will use the fat child pills (remember, the amount should not be too large, easy to lead to diarrhea); more mild, usually with children's chicken Neijin San, Huaji oral liquid, Wang's Baochi Pills, Jian'er elimination of food oral liquid, wake up the spleen to nourish the child particles, and so on.
Usually add vitamin C effervescent tablets to your child, which can increase their immunity and can get better faster.
The first thing to do is to find out the cause of the cold and fever.
It's a cold and a fever.
It's due to summer heat and dampness, damp-heat cold and fever.
Or is it a cold and fever due to food retention?
To solve the problem quickly you need to get to the root of the cold, the real cause of these symptoms.
By food, by cold, by heat?
From experience, it is more often caused by food and by cold.
Due to food, it is accumulation of food, the most obvious characteristic is the thick white tongue coating in the middle
Due to cold, that is, catching cold, characterized by an initial runny nose, fear of cold, white tongue coating
Due to heat, subjected to external evils of summer dampness and humidity. Characterized by dry throat, yellow nose, sticky phlegm
The treatment for food intake is to remove the accumulation of food, use Jiao Sanxian to remove the accumulation of food with fried Chicken Neijin, and add some forsythia or dandelion if the accumulation of food has turned into heat.
Due to cold, the treatment direction is to warm Yang and sweat. You can use tempeh and white onion with whiskers to boil water to drink, you can also add less brown sugar. External use of mugwort leaves boiled water foot soak, the effect is fantastic. If it is humid weather (summer, rainy days, haze ......) change to patchouli Zhengqi water with warm water to soak your feet!
Antibiotics are mostly cold medicines, which are quite harmful to the human body, and it's best for children not to use antibiotics easily.
I hope this helps.
Cold:Chinese medicine is mainly divided into wind-cold cold and wind-heat cold. For different reasons, the medical explanation is not the same, in fact, cold and fever in the folk heritage of the treatment method, there are still many desirable. The difference lies in experience and mastery, as well as the understanding and application of traditional Chinese medicine.
Pediatric cold and flu spirit.
This question and answer are from the site users, does not represent the position of the site, such as infringement, please contact the administrator to delete.